# SDR CA110923004

- Difficulty date: September 22, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech B300
- Aircraft time: 9,849 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 6122 · Propeller Governor
- Part: Solenoid
- Part number: 1310105
- Condition: Failed
- Component: Ovr Spd Governo, Woodward, 1013890293
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

(CAN) DURING THE GROUND RUN, PRE-DEPARTURE CHECKS, THE TEST SOLENOID FAILED ON THE LT OVERSPEED GOVERNOR (OSG).   SUBSEQUENT TESTS WOULD NOT WORK AT ALL. SECOND FAILURE OF THIS TYPE ON THIS PARTICULAR OSG.   NO EFFECT IN FLIGHT AT ALL, BUT YOU CANNOT TEST THE OSG WITH THIS SOLENOID FAILED AS REQUIRED IN THE AFM.
